On a certain nonlinear equation

W. Okrasiński

Colloquium Mathematicae (1980)

  • Volume: 43, Issue: 2, page 345-349
  • ISSN: 0010-1354

How to cite


W. Okrasiński. "On a certain nonlinear equation." Colloquium Mathematicae 43.2 (1980): 345-349. <http://eudml.org/doc/265107>.

author = {W. Okrasiński},
journal = {Colloquium Mathematicae},
keywords = {non-negative solutions; non-linear convolution equation; water percolation},
language = {eng},
number = {2},
pages = {345-349},
title = {On a certain nonlinear equation},
url = {http://eudml.org/doc/265107},
volume = {43},
year = {1980},

AU - W. Okrasiński
TI - On a certain nonlinear equation
JO - Colloquium Mathematicae
PY - 1980
VL - 43
IS - 2
SP - 345
EP - 349
LA - eng
KW - non-negative solutions; non-linear convolution equation; water percolation
UR - http://eudml.org/doc/265107
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.